Joint pain sometimes shows up with flares. I also suffer with Osteoarthritis related to my Crohns, but I have had the disease for years before that showed up. With the Imuran, it can cause some fatigue and nausea when you first start it. You might need to switch to taking it at night to avoid some of the side effects. Also, you might get some hair shedding with it too, but by adding some additional Folic Acid and Biotin, that will help to stop it some. Hope the Imuran gets you into remission. And usually within time the side effects go away. Hugs!
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*